Revista Matemática Iberoamericana
Full-Text PDF (476 KB) | Metadata | Table of Contents | RMI summary
Published online: 2017-02-22
Multiplicity theorems for nonlinear nonhomogeneous Robin problemsNikolaos S. Papageorgiou and Vicenţiu D. Rădulescu (1) National Technical University of Athens, Greece
(2) King Abdulaziz University, Jeddah, Saudi Arabia and University of Craiova, Romania
We study a nonlinear Robin boundary value driven by a nonhomogeneous differential operator with a Carathéodory reaction and we look for multiple nontrivial solutions with sign information. We prove four such multiplicity theorems producing three nontrivial solutions, for resonant problems and for problems in which no global growth restriction is assumed on the reaction. Also, in the semilinear case, we show that we can have four nontrivial solutions, by producing a second nodal solution.
Keywords: Nonhomogeneous differential operator, Robin boundary condition, resonance, nonlinear regularity, nonlinear maximum principle, critical groups, nodal solution
Papageorgiou Nikolaos, Rădulescu Vicenţiu: Multiplicity theorems for nonlinear nonhomogeneous Robin problems. Rev. Mat. Iberoam. 33 (2017), 251-289. doi: 10.4171/RMI/936